# SDR COEA0803914

- Difficulty date: May 10, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Engine: Pwa PW120
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS, FLIGHT 7826 GPI TO GTF:  AFTER TAXIING TO THE RUNWAY AND COMPLETION OF THE TAXI CHECKLIST ITEMS.  THE CREW NOTICED A RAPID INCREASE IN TAT TEMP (TURBINE AIR TEMP) AND THE AFCS (AUTOMATIC FLIGHT CONTROL SYSTEM) SHOWED "DADC (DIGITAL AIR DATA COMPUTER) INVALID."  BOTH ENGINE TORQUE BUGS INDICATED 20% AND WERE ERRONEOUS.  AFTER A SYSTEM RE-BOOT FAILED TO CORRECT THE PROBLEM, A DECISION TO RETURN TO BLOCKS FOR MAINTENANCE WAS MADE.  TROUBLESHOOTING IS STILL ONGOING, CORRECTIVE ACTION TO FOLLOW.  FOUND NLG WIRE HARNESS CONNECTOR RECEPTACLE AT 5044 VC INTERNALLY SHORTED TO GROUND.  REPLACED NLG WIRE HARNESS CONNECTOR RECEPTACLE 5004 VC.  (S)
